A mountain pass theorem for a suitable class of functions

Diego Averna, Gabriele Bonanno

Risultato della ricerca: Article

23 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)707-727
Numero di pagine20
RivistaRocky Mountain Journal of Mathematics
Volume39
Stato di pubblicazionePublished - 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

A mountain pass theorem for a suitable class of functions. / Averna, Diego; Bonanno, Gabriele.

In: Rocky Mountain Journal of Mathematics, Vol. 39, 2009, pag. 707-727.

Risultato della ricerca: Article

@article{bb949ea3d76d4d00b56ddf531634fad1,
title = "A mountain pass theorem for a suitable class of functions",
keywords = "A mountain pass theorem",
author = "Diego Averna and Gabriele Bonanno",
year = "2009",
language = "English",
volume = "39",
pages = "707--727",
journal = "Rocky Mountain Journal of Mathematics",
issn = "0035-7596",
publisher = "Rocky Mountain Mathematics Consortium",

}

TY - JOUR

T1 - A mountain pass theorem for a suitable class of functions

AU - Averna, Diego

AU - Bonanno, Gabriele

PY - 2009

Y1 - 2009

KW - A mountain pass theorem

UR - http://hdl.handle.net/10447/45817

M3 - Article

VL - 39

SP - 707

EP - 727

JO - Rocky Mountain Journal of Mathematics

JF - Rocky Mountain Journal of Mathematics

SN - 0035-7596

ER -